| Catalog Number |
DYNJ80884G |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Excessive lint from towels.
Additional Manufacturer Narrative
It was reported that "the sterile towels in the packs had excessive lint and the doctor had to pick out as much as she could and then irrigate to flush the rest".No additional information was provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.